[Home ] [Archive]    
:: Volume 9, Issue 1 (9-2012) ::
JSRI 2012, 9(1): 61-85 Back to browse issues page
Estimation in Simple Step-Stress Model for the Marshall-Olkin Generalized Exponential Distribution under Type-I Censoring
F. Bagheri L., Hamzeh Torabi *1
1- , htorabi@yazd.ac.ir
Abstract:   (2994 Views)

This paper considers the simple step-stress model from the Marshall-Olkin generalized exponential distribution when there is time constraint on the duration of the experiment. The maximum likelihood equations for estimating the parameters assuming a cumulative exposure model with lifetimes as the distributed Marshall Olkin generalized exponential are derived. The likelihood equations do not lead to closed form expressions for the maximum likelihood estimators (MLEs), and they need to be solved by using an iterative procedure. We then evaluate the properties of MLEs through the mean squared error, relative absolute bias and relative error.

We also derive confidence intervals for the parameters using asymptotic distributions of the MLEs and the parametric bootstrap methods. Finally, an example is presented to illustrate the discussed methods of asymptotic and bootstrap confidence intervals.

Keywords: Bootstrap method, cumulative exposure model, maximum likelihood estimation, Marshall-Olkin generalized exponential distribution, step-stress modelm, type-I censoring
Full-Text [PDF 252 kb]   (628 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/22 | Accepted: 2015/12/22 | Published: 2015/12/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bagheri L. F, Torabi H. Estimation in Simple Step-Stress Model for the Marshall-Olkin Generalized Exponential Distribution under Type-I Censoring. JSRI. 2012; 9 (1) :61-85
URL: http://jsri.srtc.ac.ir/article-1-69-en.html


Volume 9, Issue 1 (9-2012) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.03 seconds with 29 queries by YEKTAWEB 4299